×

Found 27 Documents (Results 1–27)

100
MathJax

Modeling of ultrasonic waves in fractured rails with an explicit approach. (English. Russian original) Zbl 1446.74015

Dokl. Math. 98, No. 1, 401-404 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 1, 20-23 (2018).
MSC:  74-10 74R10 74S20
PDF BibTeX XML Cite
Full Text: DOI

Modeling of galactic wind formation from supernovae using high-performance computations. (English. Russian original) Zbl 1404.85012

Dokl. Math. 98, No. 1, 396-400 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 6, 610-614 (2018).
MSC:  85A15 76Y05
PDF BibTeX XML Cite
Full Text: DOI

On the closeness of solutions of unperturbed and hyperbolized heat equations with discontinuous initial data. (English. Russian original) Zbl 06970096

Dokl. Math. 98, No. 1, 391-395 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 6, 605-609 (2018).
MSC:  35-XX 37-XX
PDF BibTeX XML Cite
Full Text: DOI

On equilibrium concyclic configurations. (English. Russian original) Zbl 1404.78011

Dokl. Math. 98, No. 1, 377-381 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 6, 587-593 (2018).
MSC:  78A30
PDF BibTeX XML Cite
Full Text: DOI

Spaces associated with weighted Sobolev spaces on the real line. (English. Russian original) Zbl 1409.46028

Dokl. Math. 98, No. 1, 373-376 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 5, 486-489 (2018).
MSC:  46E35
PDF BibTeX XML Cite
Full Text: DOI

On new arithmetic properties of determinants of Hankel matrices. (English. Russian original) Zbl 1400.15012

Dokl. Math. 98, No. 1, 370-372 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 5, 484-485 (2018).
MSC:  15A15 11A41
PDF BibTeX XML Cite
Full Text: DOI

On spectral asymptotics for a family of finite-dimensional perturbations of operators of trace class. (English. Russian original) Zbl 1410.60039

Dokl. Math. 98, No. 1, 367-369 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 5, 481-483 (2018).
MSC:  60G15 47A10 47A55
PDF BibTeX XML Cite
Full Text: DOI

Fejér sums for periodic measures and the von Neumann ergodic theorem. (English. Russian original) Zbl 1400.37009

Dokl. Math. 98, No. 1, 344-347 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 4, 358-361 (2018).
MSC:  37A30
PDF BibTeX XML Cite
Full Text: DOI

Polynomial computability of fields of algebraic numbers. (English. Russian original) Zbl 1453.03046

Dokl. Math. 98, No. 1, 341-343 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 4, 355-357 (2018).
MSC:  03D45 03C57
PDF BibTeX XML Cite
Full Text: DOI

On the uniqueness of the solution of the inverse Sturm-Liouville problem with nonseparated boundary conditions on a geometric graph. (English. Russian original) Zbl 1407.34031

Dokl. Math. 98, No. 1, 338-340 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 3, 247-249 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Outer billiards outside a regular octagon: periodicity of almost all orbits and existence of an aperiodic orbit. (English. Russian original) Zbl 1400.37044

Dokl. Math. 98, No. 1, 334-337 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 3, 243-246 (2018).
MSC:  37D50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stable cohomology of spaces of non-resultant systems of homogeneous polynomials in \(\mathbb{R}^n\). (English. Russian original) Zbl 1427.55006

Dokl. Math. 98, No. 1, 330-333 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 3, 238-242 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Strict embeddings of rearrangement invariant spaces. (English. Russian original) Zbl 1409.46023

Dokl. Math. 98, No. 1, 327-329 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 3, 235-237 (2018).
MSC:  46E30 46B42 47B60
PDF BibTeX XML Cite
Full Text: DOI

The distribution of the rational points on the unit circle. (English. Russian original) Zbl 1457.11136

Dokl. Math. 98, No. 1, 321-324 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 2, 131-135 (2018).
MSC:  11P21 11D79
PDF BibTeX XML Cite
Full Text: DOI

Spectral decomposition formulas for zeta functions of imaginary quadratic fields of class number one. (English. Russian original) Zbl 1457.11157

Dokl. Math. 98, No. 1, 317-320 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 2, 127-130 (2018).
MSC:  11R42 11F72 11R11
PDF BibTeX XML Cite
Full Text: DOI

Optimal disturbances of bistable time-delay systems modeling virus infections. (English. Russian original) Zbl 1401.92175

Dokl. Math. 98, No. 1, 313-316 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 2, 123-126 (2018).
MSC:  92D30 93C15 93C73
PDF BibTeX XML Cite
Full Text: DOI

Clustering coefficient of a spatial preferential attachment model. (English. Russian original) Zbl 1452.62451

Dokl. Math. 98, No. 1, 304-307 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 1, 10-13 (2018).
MSC:  62H30 62H11 05C90
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification